# SDR SWIA200819491

- Difficulty date: April 16, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 11,601 hours, 10,112 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Failed
- Location: Elevators
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLT 6126 - ELEVATOR IS VERY STIFF.  REPLACED NR 2 LINEAR ACTUATOR IAW CRJ AMM 27-31-23.  OPS CHECKS GOOD AT THIS TIME.
